Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 146, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 29, 2018, 12:39 AM CDT for 5 counties in North Dakota. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2018, 12:39 AM CDT (05:39 UTC)
- Expired
- Jun 29, 2018, 1:45 AM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 80.0 mph
Counties Burleigh County, ND, McLean County, ND, Mercer County, ND, Oliver County, ND, Sheridan County, ND
The radar
The Bismarck radar (KBIS), 77 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 12:40 AM CDT | TSTM WND DMG | Stanton, ND | ESTIMATED 80 MPH WIND. NUMEROUS LARGE TREE BRANCHES BROKEN AND SEVERAL LARGE TREE TRUNKS SNAPPED. A FEW GARAGES HAD A WALL TORN OFF OR PARTS OF THE ROOF TORN OFF. THIS ALONG A LONG LINE OF GENERALLY 65 TO 85 MPH THUNDERSTORM WINDS. APEX OF WORST DAMAGE - 7 SSW |
| Jun 29, 12:45 AM CDT | TSTM WND DMG | Mercer, ND | MULTIPLE PHOTOS VIA BROADCAST MEDIA OF THUNDERSTORM WIND DAMAGE IN AND NEAR MERCER, INCLUDING LARGE TREES AND PARTS OF METAL SHEDS BLOWN OVER, AND ROOF AND BOATING DOCK DAMAGE. TIME ESTIMATED FROM RADAR. |
| Jun 29, 12:48 AM CDT | TSTM WND GST 82 | 1 N Washburn, ND | |
| Jun 29, 12:50 AM CDT | TSTM WND DMG | 3 Ene Falkirk, ND | ESTIMATED 95 MPH WINDS. HALF OF A METAL OUTBUILDING ON A FARM WAS TORN OFF. ABOUT 10 WOODEN POWER POLES JUST NORTH OF HERE WERE BROKEN. THIS ALONG A LINE OF GENERALLY 65 TO 85 MPH THUNDERSTORM WINDS. APEX OF WORST DAMAGE - 7 SSW PICK CITY, THROUGH STANTON AND |
| Jun 29, 12:50 AM CDT | TSTM WND DMG | Washburn, ND | TREES AND POWER LINES DOWN NEAR COUNTY ROAD 22. |
| Jun 29, 12:53 AM CDT | TSTM WND GST 65 | 4 N Turtle Lake, ND | |
| Jun 29, 1:00 AM CDT | TSTM WND DMG | 1 Nw New Johns Lake, ND | *** 1 FATAL, 4 INJ *** THERE WAS A FATALITY, A 42 YEAR OLD MALE, AT THIS LOCATION NEXT TO HECKERS LAKE IN MCLEAN COUNTY, VERY NEAR THE BURLEIGH AND SHERIDAN COUNTY LINE. ABOUT 30 CAMPING TRAILERS DAMAGED, SOME DESTROYED, AS THEY OVERTURNED AND ROLLED IN AN EST |
| Jun 29, 1:00 AM CDT | TSTM WND GST 60 | Washburn, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:54 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2612 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 11.7
The text
As transmitted.
086
WUUS53 KBIS 290539
SVRBIS
NDC015-055-057-065-083-290645-
/O.NEW.KBIS.SV.W.0146.180629T0539Z-180629T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1239 AM CDT FRI JUN 29 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Sheridan County in south central North Dakota...
Eastern McLean County in south central North Dakota...
Northern Burleigh County in south central North Dakota...
Oliver County in south central North Dakota...
East central Mercer County in south central North Dakota...
* Until 145 AM CDT.
* At 1238 AM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Butte to 4 miles southeast of
Underwood to 10 miles southeast of Center, moving east at 40 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Severe thunderstorms will be near...
Turtle Lake and Butte around 1250 AM CDT.
Mercer around 100 AM CDT.
Mcclusky around 120 AM CDT.
Martin around 125 AM CDT.
Goodrich around 140 AM CDT.
Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Krueger Lake, Strawberry Lake, New Johns Lake,
Baldwin, Hensler, Fort Clark, Arena, Nelson Lake and Hoffer Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4699 10149 4744 10137 4785 10121 4785 10008
4778 10007 4768 10007 4767 10004 4733 10004
4733 10011 4698 10011
TIME...MOT...LOC 0538Z 271DEG 37KT 4782 10085 4742 10106 4699 10119
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...80MPH
$$
JONES2 follow-up statements
325
WWUS53 KBIS 290614
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
114 AM CDT FRI JUN 29 2018
NDC057-290624-
/O.CAN.KBIS.SV.W.0146.000000T0000Z-180629T0645Z/
Mercer ND-
114 AM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERCER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and north central North Dakota.
LAT...LON 4699 10116 4785 10077 4785 10008 4778 10007
4768 10007 4767 10004 4733 10004 4733 10011
4698 10011
TIME...MOT...LOC 0614Z 271DEG 37KT 4781 10033 4741 10054 4698 10068
$$
NDC015-055-065-083-290645-
/O.CON.KBIS.SV.W.0146.000000T0000Z-180629T0645Z/
Sheridan ND-McLean ND-Burleigh ND-Oliver ND-
114 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SHERIDAN...EASTERN MCLEAN...NORTHERN BURLEIGH AND EASTERN OLIVER
COUNTIES...
At 114 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Anamoose to 6 miles southwest of
Mcclusky to 10 miles north of Mcdowell Dam Recreation Area, moving
east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Martin around 130 AM CDT.
Goodrich around 140 AM CDT.
Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Hoffer Lake, Krueger Lake, Denhoff, Price, New Johns
Lake, Baldwin, Sanger, Arena and Kief.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4699 10116 4785 10077 4785 10008 4778 10007
4768 10007 4767 10004 4733 10004 4733 10011
4698 10011
TIME...MOT...LOC 0614Z 271DEG 37KT 4781 10033 4741 10054 4698 10068
HAIL...1.00IN
WIND...60MPH
$$
JONES292
WWUS53 KBIS 290636
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
136 AM CDT FRI JUN 29 2018
NDC015-055-065-083-290646-
/O.EXP.KBIS.SV.W.0146.000000T0000Z-180629T0645Z/
Sheridan ND-McLean ND-Burleigh ND-Oliver ND-
136 AM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR SHERIDAN...EASTERN MCLEAN...
NORTHERN BURLEIGH AND EASTERN OLIVER COUNTIES WILL EXPIRE AT 145 AM
CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and north central North Dakota.
LAT...LON 4699 10116 4785 10077 4785 10008 4778 10007
4768 10007 4767 10004 4733 10004 4733 10011
4698 10011
TIME...MOT...LOC 0636Z 271DEG 37KT 4781 10001 4741 10023 4698 10037
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:10 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 28, 10:10 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1010 PM CDT Thu Jun 28 2018 .UPDATE... Issued at 1010 PM CDT Thu Jun 28 2018 Based on recent radar trends and evening CAM simulations, confidence remains high that a widespread wind threat will cross western and central ND over roughly the next six hours. As the cold-pool-driven forward propagation takes hold and the the speed at which the line moves eastward averages 60+ mph, the threat may rapidly spread eastward faster than even recent HRRR simulations would suggest. Accordingly, collaboration is taking place with SPC and a Severe Thunderstorm Watch will likely be issued before 04 UTC to replace the current Tornado Watch and which would likely extend eastward across most of the state. UPDATE Issued at 840 PM CDT Thu Jun 28 2018 Quick update to add Wells county to the Flash Flood Watch per radar trends through 0145 UTC, with additional rounds of convection expected through the night. && .MESOSCALE DISCUSSION... Issued at 805 PM CDT Thu Jun 28 2018 A significant severe weather outbreak is unfolding across western and central ND. Through 03 UTC, the greatest threat to include potentially very large hail to around baseball size and possibly tornadoes will accompany the supercells evolving from Dunn County eastward across Mercer, McLean, Sheridan and Wells Counties. A large convective cluster with potentially widespread damaging winds will then likely enter western ND beginning between 02 and 03 UTC and will rapidly race eastward overnight. The 00 UTC Bismarck sounding showed weak residual capping centered near 760 mb, though at the time of the balloon launch low-level moisture had mixed out slightly on a local basis, and modifying it for dewpoints above 70 F suggests MLCIN is essentially minimized. Surface analyses show the warm frontal boundary -- while loosely defined -- extending from southern McKenzie County eastward toward Beulah and Harvey. Ascent associated with a leading impulse aloft has likely aided convective initiation and the environment along the warm frontal zone is characterized by strong deep-layer shear with effective bulk wind differences on the order of 60 kt and MLCAPE ranging from 4500 J/kg on the Dunn/Mercer County segment of the frontal zone to 3000 J/kg in the Sheridan/Wells County part of the front, per the 00 UTC RAP-based objective analysis run at SPC. This is supporting an environment which is highly favorable for significant hail production. Objective analyses also support 0-1-km SRH in the 100-200 m2/s2 range in support of fixed-layer significant tornado parameter values around 4 along and about 50 miles either side of the warm frontal zone. The hodograph from the 00 UTC Bismarck RAOB displayed a distinct concavity in the 1 to 3 km layer, which model simulations have consistently advertised and which may be limiting low-level mesocyclone intensity thus far. We expect low-level hodographs to enlarge with concurrent increases in SRH and reductions in the current concavity by about 02 UTC, which may support an increase in tornado potential in the next 60 to 90 minutes if discrete storm modes can be maintained. Otherwise, upscale growth is ongoing with convection in eastern MT in association with more well-defined height falls aloft. Clusters of storms are relatively closely spaced and in time are organizing in a more linear fashion, which is expected to generate expanding cold pools the next few hours, which should eventually support a forward-propagating MCS. Strong westerly flow aloft atop stout low-level east-southeast flow will support downshear-propagating meso-beta element (Corfidi) vectors on the order of 60-70 kt and thus once the cold-pool-driven propagation takes hold the MCS is expected to rapidly move across western ND between roughly 02 and 05 UTC, and central ND between 05 and 09 UTC. Given the degree of bouyancy and strong wind fields, significant-severe-caliber winds of 80 mph are likely with bowing segments of the line tonight, and widespread damaging winds remain a considerable concern. && .SHORT TERM...(This evening through Friday) Issued at 412 PM CDT Thu Jun 28 2018 Very active late afternoon and night with significant severe weather expected. Tornado watch was issued during the hour for all but the northern tier counties along the Canadian border. The tornado watch is in effect until 11 pm CDT, but it is important to note that additional watches will likely be needed for this event, which will last through much of the night. In addition, a flash flood watch is in effect for west central through north central counties. Please see previous discussion that covered the factors supporting the flash flood threat. Otherwise, SPC meso page continues to show extreme CAPE in excess of 5000 J/KG across the southwest, decreasing northward. Convective development has been hindered much of this afternoon with lack of large scale forcing, which should change as upper level support increases with approaching upper level trough. CAM solutions continue to struggle with convection, but all trend toward a better organized convective system moving in from Montana this evening. Friday SPC day 2 outlook continues to show general thunderstorms for ND, however latest SREF guidance appears to be pointing toward the possibility of some stronger storms. .LONG TERM...(Friday night through Thursday) Issued at 412 PM CDT Thu Jun 28 2018 Upper level trough continues moving across the Northern Plains supporting continued thunderstorm chances through the weekend under cyclonic flow. High temps cool down into the 70s before rebounding again into the 80s early next week. Near zonal flow with occasional impulses working through the flow will support a continue active pattern with chances of showers/thunderstorms. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 840 PM CDT Thu Jun 28 2018 As of 0145 UTC, severe thunderstorms have thus far avoided the TAF sites across western and central North Dakota. However, a significant line of severe thunderstorms across eastern Montana will track across western and central North Dakota tonight. Damaging winds in excess of 65kts, large hail, and LIFR conditions are expected. TAFs will be updated based on radar trends. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT /6 AM MDT/ Friday for NDZ001>005-009>013-017>019-021>023-031-032. && UPDATE...CJS MESOSCALE...CJS SHORT TERM...JNS LONG TERM...JNS AVIATION...PA
Hazardous weather outlook, Jun 28, 3:39 PM CDT, 9 hours before
Hazardous Weather Outlook National Weather Service Bismarck ND 339 PM CDT Thu Jun 28 2018 NDZ001>005-009>013-017>019-021-022-031-032-292045- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-McLean-Sheridan-Golden Valley- Billings- 339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant and widespread severe weather event is expected across western and central North Dakota this afternoon through tonight. Scattered thunderstorms are expected to form along a warm front between I-94 and US Highway 2 this afternoon. More numerous thunderstorms are expected Thursday evening and into the night across a larger portion of western and central North Dakota. Very large hail to around baseball size, damaging winds to near 80 mph, a few tornadoes, and localized flash flooding are the primary threats. A significant, widespread damaging wind threat is possible late this evening and tonight. A Flash Flood Watch is in effect from 7 PM CDT this evening to 7 AM CDT Friday morning. 2 to 4 inches of rain with locally higher amounts is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. NDZ020-023-025-033>037-040>048-050-051-292045- Oliver-Wells-Foster-Stark-Morton-Burleigh-Kidder-Stutsman-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- 339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant and widespread severe weather event is expected across western and central North Dakota this afternoon through tonight. Scattered thunderstorms are expected to form along a warm front between I-94 and US Highway 2 this afternoon. More numerous thunderstorms are expected Thursday evening and into the night across a larger portion of western and central North Dakota. Very large hail to around baseball size, damaging winds to near 80 mph, a few tornadoes, and localized flash flooding are the primary threats. A significant, widespread damaging wind threat is possible late this evening and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. jns
In the hours before
Local storm report, Jun 28, 11:35 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1135 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND GST 1 SW DUNN CENTER 47.34N 102.64W
06/28/2018 M65 MPH DUNN ND MESONET
IN ADDITION, 1.35 INCHES OF RAIN IN THE PAST
HOUR.
&&
MHLocal storm report, Jun 28, 11:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1157 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM FLASH FLOOD ROSEGLEN 47.75N 101.84W
06/28/2018 MCLEAN ND PUBLIC
4.50 INCHES OF RAIN MEASURED FROM STORMS
THIS EVENING. WATER RUNNING FAST THROUGH THE
LOWER AREAS IN THE ROSEGLEN AREA WITH NO
ESTIMATE OF WATER DEPTH.
&&
JP MARTINLocal storm report, Jun 29, 12:10 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1210 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND GST 10 N GLEN ULLIN 46.96N 101.83W
06/29/2018 E60 MPH MORTON ND PUBLIC
THUNDERSTORM WINDS OF 50 TO 60 MPH LASTED
ABOUT 4 MINUTES, UNTIL 1206 AM. LARGE
BRANCHES WERE BLOWN DOWN.
&&
KING/HAMILTONLocal storm report, Jun 29, 12:15 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1215 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 5 NW SUNSET BUTTE 46.20N 103.88W
06/28/2018 E1.00 INCH BOWMAN ND EMERGENCY MNGR
&&
KING/HAMILTONLocal storm report, Jun 29, 12:22 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1222 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM HEAVY RAIN 2 NE KENMARE 48.70N 102.05W
06/29/2018 E2.00 INCH WARD ND PUBLIC
REPORT RELAYED THROUGH BROADCAST
METEOROLOGIST. LOCATION ESTIMATED.
&&
JP MARTINLocal storm report, Jun 29, 12:26 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST HEBRON 46.90N 102.05W
06/29/2018 E60 MPH MORTON ND PUBLIC
BRANCHES DOWN IN HEBRON. REPORT RELAYED BY
BROADCAST METEOROLOGIST. WIND SPEED
ESTIMATED.
&&
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:09 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 66 min |
| Jun 28, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 60 min |
| Jun 28, 7:48 PM CDT | Flash Flood Warning | BIS | Dunn | 9 hr |
| Jun 28, 8:10 PM CDT | Tornado Warning | BIS | Dunn | 35 min |
| Jun 28, 8:24 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 51 min |
| Jun 28, 8:44 PM CDT | Tornado Warning | BIS | Dunn | 31 min |
| Jun 28, 8:47 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 58 min |
| Jun 28, 9:11 PM CDT | Flash Flood Warning | BIS | Dunn, McLean, Mercer | 6 hr |
| Jun 28, 9:11 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 28 min |
| Jun 28, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 59 min |
| Jun 28, 9:24 PM CDT | Special Weather Statement | BIS | Burke, Divide | 51 min |
| Jun 28, 9:46 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Dunn, McKenzie, Mountrail, Williams | 59 min |
| Jun 28, 10:00 PM CDT | Special Weather Statement | BIS | McLean | 45 min |
| Jun 28, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 53 min |
| Jun 28, 10:26 PM CDT | Flash Flood Warning | BIS | Bottineau, Burke, Renville, Ward | 6 hr |
| Jun 28, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 54 min |
| Jun 28, 10:41 PM CDT | Severe Thunderstorm Warning | BIS | Burke, McKenzie, Mountrail, Ward, Williams | 64 min |
| Jun 28, 10:46 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer, Mountrail | 59 min |
| Jun 28, 11:18 PM CDT | Flash Flood Warning | BIS | McLean, Mountrail, Ward | 6 hr |
| Jun 28, 11:19 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 56 min |
| Jun 28, 11:26 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 64 min |
| Jun 28, 11:30 PM CDT | Severe Thunderstorm Warning | BIS | Stark | 60 min |
| Jun 28, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Oliver | 67 min |
| Jun 29, 12:02 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 58 min |
| Jun 29, 12:10 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 65 min |
| Jun 29, 12:17 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jun 29, 12:43 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 62 min |
| Jun 29, 1:11 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Jun 29, 1:14 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 61 min |
| Jun 29, 1:25 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
| Jun 29, 1:45 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 30 min |
| Jun 29, 2:05 AM CDT | Tornado Warning | BIS | Kidder, Stutsman | 25 min |
| Jun 29, 2:12 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more | 63 min |
| Jun 29, 2:13 AM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 39 min |
| Jun 29, 2:23 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 37 min |
| Jun 29, 2:29 AM CDT | Tornado Warning | BIS | LaMoure, Logan, Stutsman | 31 min |
| Jun 29, 2:57 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 18 min |
| Jun 29, 3:17 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 58 min |
| Jun 29, 3:38 AM CDT | High Wind Warning | BIS | Mercer, Oliver | 2 hr |
| Jun 29, 11:43 AM CDT | River Flood Warning | BIS | Mercer | 24 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.